Archive for Mathematical Logic

, Volume 58, Issue 3–4, pp 457–467 | Cite as

Conjugacy for homogeneous ordered graphs

  • Samuel Coskey
  • Paul EllisEmail author


We show that for any countable homogeneous ordered graph G, the conjugacy problem for automorphisms of G is Borel complete. In fact we establish that each such G satisfies a strong extension property called ABAP, which implies that the isomorphism relation on substructures of G is Borel reducible to the conjugacy relation on automorphisms of G.


Conjugacy Homogeneous structure Borel complexity Ordered graphs 

Mathematics Subject Classification

03C15 20E45 03E15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Coskey, S., Ellis, P.: The conjugacy problem for automorphism groups of countable homogeneous structures. MLQ Math. Log. Q. 62(6), 580–589 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Coskey, S., Ellis, P.: The conjugacy problem for automorphism groups of homogeneous digraphs. Contrib. Discret. Math. 12(1), 62–73 (2017)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Coskey, S., Ellis, P., Schneider, S.: The conjugacy problem for the automorphism group of the random graph. Arch. Math. Logic 50(1–2), 215–221 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Cherlin, G.: Homogeneous ordered graphs and metrically homogeneous graphs. preprint, (2018)Google Scholar
  5. 5.
    Foreman, M.: A descriptive view of ergodic theory. In: Descriptive set theory and dynamical systems (Marseille-Luminy, 1996), of London Math. Soc. Lecture Note Ser., vol. 277, pp. 87–171. Cambridge University Press, Cambridge (2000)Google Scholar
  6. 6.
    Gao, S.: Invariant Descriptive Set Theory. Pure and Applied Mathematics (Boca Raton), vol. 293. CRC Press, Boca Raton (2009)zbMATHGoogle Scholar
  7. 7.
    Hodges, W.: Model Theory. Encyclopedia of Mathematics and its Applications, vol. 42. Cambridge University Press, Cambridge (1993)CrossRefzbMATHGoogle Scholar
  8. 8.
    Kubiś, W., Mašulović, D.: Katětov functors. Appl. Categor. Struct. 25(4), 569–602 (2017). CrossRefzbMATHGoogle Scholar
  9. 9.
    Macpherson, D.: A survey of homogeneous structures. Discret. Math. 311(15), 1599–1634 (2011)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsBoise State UniversityBoiseUSA
  2. 2.Department of Mathematics and Computer ScienceManhattanville CollegePurchaseUSA

Personalised recommendations